Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 45, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 7, 2025, 4:37 PM MDT for El Paso County, Texas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2025, 4:37 PM MDT (22:37 UTC)
- Expired
- Jul 7, 2025, 5:56 PM MDT
- In force
- 79 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 45 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:57 AM MDT, 4 hours 40 minutes earlier. Its key messages:
- Updated at 1157 AM MDT Mon Jul 7 2025
- Temperatures above normal into next weekend.
- Isolated to scattered thunderstorms expected daily with the highest chance for storms in the mountains.
Area forecast discussion, Jul 7, 11:57 AM MDT, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 1157 AM MDT Mon Jul 7 2025 ...New DISCUSSION, AVIATION, FIRE WEATHER... .KEY MESSAGES... Updated at 1157 AM MDT Mon Jul 7 2025 - Temperatures above normal into next weekend. - Isolated to scattered thunderstorms expected daily with the highest chance for storms in the mountains. && .DISCUSSION... Issued at 1157 AM MDT Mon Jul 7 2025 Very little change in the pattern over the next week with the upper high currently over NM/AZ border shifts westward and flow over the area goes from NE to NW back to NE. Moisture over the area gradually decreases as flow turns more NW and there is never a good moisture tap directly from the Gulf. PW's in the 1.1-1.4" range this morning but by Wed will be down to 0.8-1.1" and stay in that range into the weekend. This is enough for daily storm chances to start over the mountains and then some isolated storms to move onto the lowlands. NBM PoPs seem a little overdone, especially mid to late week with 50-70% over the southwest almost daily given the 50+ degree dew point spreads forecast as high temperatures approach or surpass 100. Thu to Fri look to be the hottest days. EC says Thu is hottest, GFS says Fri. Looking at ensemble means and spreads, seems there is better agreement Fri will be the peak heating day. Doesn't look like a widespread Heat Advisory day, but just around the El Paso area. Going into Sun/Mon, as the flow turns more north and northeast, moisture modestly increases but the overall flow is more supportive of daily thunderstorms. Temperatures also look to cool down back under 100 degrees. && .AVIATION... (18Z TAFS) Issued at 1157 AM MDT Mon Jul 7 2025 P6SM FEW-SCT080-100 SCT-BKN120-150 through at least 06Z then gradual decreasing clouds from N to S overnight. Storms have already started firing over the mountains and similar to yesterday, will develop outflows and isolated to scattered storms will move onto the lowlands by mid afternoon and into the evening. Winds gusts over 40KTS and 1-3SM TSRA with the strongest storms. Confidence not high of storms hitting any terminal, but they will be around and kept in PROB30. Winds generally east to southeast AOB 12KTS. && .FIRE WEATHER... Issued at 1157 AM MDT Mon Jul 7 2025 There will be a gradual warming trend over the week with high temperatures reaching 100-105 over most of the lowlands by Thu. There will be some modest moisture still around but expect Min RH's in the mid to upper teens in the lowlands with 20s and 30s in the mountains. There will be a scattered storms daily in the mountains with some moving onto the lowlands with the best chance being through Tuesday. Winds will generally be under 15 mph but with good mixing heights, vent rates will be very good through Tuesday. && .PRELIMINARY POINT TEMPS/POPS... El Paso 75 100 76 101 / 30 20 20 10 Sierra Blanca 69 92 70 92 / 10 20 20 10 Las Cruces 67 99 71 99 / 30 20 20 0 Alamogordo 69 97 70 97 / 10 30 10 10 Cloudcroft 51 73 53 74 / 10 50 10 30 Truth or Consequences 70 100 72 100 / 30 10 10 10 Silver City 64 94 67 94 / 30 30 30 40 Deming 69 101 70 101 / 30 20 30 10 Lordsburg 69 100 72 102 / 30 20 30 20 West El Paso Metro 74 98 77 98 / 30 20 20 10 Dell City 69 95 70 96 / 10 20 10 0 Fort Hancock 73 99 75 99 / 10 20 20 10 Loma Linda 66 91 69 91 / 10 20 20 10 Fabens 73 100 75 99 / 20 20 20 0 Santa Teresa 71 98 75 99 / 40 20 20 0 White Sands HQ 72 99 75 98 / 30 20 20 10 Jornada Range 66 99 69 99 / 30 20 10 10 Hatch 69 102 72 102 / 30 20 20 10 Columbus 72 101 74 101 / 40 20 30 0 Orogrande 69 95 71 96 / 20 20 10 10 Mayhill 56 84 59 83 / 10 50 10 30 Mescalero 56 86 57 85 / 10 50 10 30 Timberon 54 81 56 81 / 10 40 10 20 Winston 59 91 62 92 / 30 20 20 30 Hillsboro 66 99 69 98 / 30 20 30 20 Spaceport 67 98 69 99 / 30 10 20 10 Lake Roberts 55 92 57 94 / 30 30 30 40 Hurley 64 96 67 97 / 30 30 30 30 Cliff 59 98 63 100 / 30 30 30 40 Mule Creek 58 96 62 98 / 30 30 30 30 Faywood 66 95 69 96 / 30 20 30 30 Animas 69 100 72 101 / 30 20 30 20 Hachita 68 99 71 99 / 40 20 30 10 Antelope Wells 67 97 71 99 / 40 20 30 20 Cloverdale 64 94 70 95 / 30 30 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && FORECASTER...26-Grzywacz
In the hours before
Special weather statement, Jul 7, 1:11 PM MDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service El Paso TX
111 PM MDT Mon Jul 7 2025
TXZ422-424-071945-
Southern Hudspeth Highlands TX-
Rio Grande Valley of Eastern Hudspeth County TX-
111 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HUDSPETH COUNTY
THROUGH 145 PM MDT...
At 111 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Sierra Blanca, moving southwest at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sierra Blanca, Indian Hot Springs, Frenchman Canyon, Big Box, and
Little Box.
This includes Interstate 10 in Texas between mile markers 109 and
110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3079 10519 3078 10521 3081 10522 3079 10526
3083 10529 3081 10531 3084 10534 3085 10540
3089 10540 3093 10547 3098 10552 3118 10533
3102 10507 3077 10516 3078 10517 3077 10518
TIME...MOT...LOC 1911Z 030DEG 16KT 3107 10529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JGSpecial weather statement, Jul 7, 2:19 PM MDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service El Paso TX
219 PM MDT Mon Jul 7 2025
NMZ408-426-072045-
Eastern Black Range Foothills NM-
Southern Gila Region Highlands/Black Range NM-
219 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRANT AND WEST
CENTRAL SIERRA COUNTIES THROUGH 245 PM MDT...
At 219 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Emory Pass, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hillsboro and Portions of the Aldo Leopold Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3296 10785 3310 10784 3320 10754 3289 10753
TIME...MOT...LOC 2019Z 263DEG 14KT 3304 10777
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ZASpecial weather statement, Jul 7, 4:05 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service El Paso TX
405 PM MDT Mon Jul 7 2025
NMZ411-427-TXZ418-072230-
West Central Tularosa Basin/White Sands NM-
Southern Dona Ana County/Mesilla Valley NM-Western El Paso County TX-
405 PM MDT Mon Jul 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES THROUGH 430 PM MDT...
At 404 PM MDT, Doppler radar was tracking a strong thunderstorm near
Berino, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Anthony, Vado, Berino, Anthony Gap, Chamberino, Westway, Vinton, and
High Valley.
This includes the following highways...
Interstate 10 in New Mexico between mile markers 154 and 164.
Interstate 10 in Texas near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3216 10665 3214 10654 3196 10654 3203 10678
TIME...MOT...LOC 2204Z 009DEG 11KT 3210 10661
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ZAThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:11 PM MDT | Dust Storm Warning | EPZ | Luna | 79 min |
| Jul 7, 11:41 AM MDT | Flash Flood Warning | EPZ | Otero | 2 hr |
| Jul 7, 2:03 PM MDT | Flash Flood Warning | EPZ | Grant | 2 hr |
| Jul 7, 2:19 PM MDT | Special Weather Statement | EPZ | Sierra | 26 min |
| Jul 7, 4:01 PM MDT | Areal Flood Advisory | EPZ | Sierra | 119 min |
| Jul 7, 4:05 PM MDT | Special Weather Statement | EPZ | Doña Ana | 25 min |
| Jul 7, 4:16 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 44 min |
| Jul 7, 4:40 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Jul 7, 4:47 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 118 min |
| Jul 7, 5:12 PM MDT | Flash Flood Warning | EPZ | Grant | 78 min |
| Jul 7, 5:22 PM MDT | Special Weather Statement | EPZ | Sierra | 23 min |
| Jul 7, 5:44 PM MDT | Special Weather Statement | EPZ | Doña Ana | 31 min |
| Jul 6, 6:03 PM MDT | Areal Flood Advisory | EPZ | El Paso | 117 min |
| Jul 6, 6:07 PM MDT | Special Weather Statement | EPZ | El Paso | 23 min |
| Jul 6, 6:28 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 2 hr |
| Jul 6, 7:52 PM MDT | Special Weather Statement | EPZ | Hudspeth | 23 min |
| Jul 6, 7:57 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 20 min |
| Jul 7, 1:11 PM MDT | Special Weather Statement | EPZ | Hudspeth | 34 min |
| Jul 7, 1:29 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 2 hr |
| Jul 7, 2:41 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 2 hr |
| Jul 7, 3:36 PM MDT | Dust Storm Advisory | EPZ | El Paso | 39 min |
| Jul 7, 4:22 PM MDT | Areal Flood Advisory | EPZ | El Paso | 15 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.